The ranks of the p-central series of free groups of certain manifolds | Научно-инновационный портал СФУ

The ranks of the p-central series of free groups of certain manifolds

Тип публикации: статья из журнала

Год издания: 1978

Идентификатор DOI: 10.1007/BF01146430

Аннотация: A factor basis is found for the p-central series of a free torsion-free group for which a factor basis of the lower central series can be chosen among the basis commutators. For free solvable groups of finite rank, recursion formulas are obtained for the calculation of the ranks of the factors of the p-central series. Р’В© 1978 Plenum Publishing Corporation.

Ссылки на полный текст

Издание

Журнал: Mathematical Notes of the Academy of Sciences of the USSR

Выпуск журнала: Vol. 22, Is. 4

Номера страниц: 811-815

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.